Nov 7, 2004
I am a 38 yo male who has been pos sinse 2002. I am currently on trizivir and tenefevor. My doctor recently told me my T Cell count was 700 and my viral load was undetectible and that I could stop taking my meds and see what happens in order to give my body a break. Is this a good idea? What are the risks?
Response from Dr. Lee
You have not given me enough information. First, what was your initial T cell count? What was you pre-treatment viral level? Second, how long has your viral level been undetectible? There are certainly some risks with stopping treatment, but it is difficult to give you advice without additional information.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash During Seroconversion
- Itchy Testicles Could I Have HIV
- Itchy Testicles After Masturbation Sign Of HIV AIDS
- Are Red Bumps All Over The Body A Sign Of An Std?
- Does Wart Remover Work For The Genital Warts?
- How Long Does It Normally Take For Your Pap Smear Test Results Come Back?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.